# SDR C77A20120603010

- Difficulty date: June 2, 2012
- Submitted: June 3, 2012
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 8,967 hours, 8,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Corroded
- Location: Zone 200
- Part time: 8,967 hours, 8,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PANEL SUPPORT ON CROSSBEAM AT FRAME 86 BROKEN NEAR AFT SERVICE DOOR. REPLACED LT PANEL SUPPORT IAW SRM 51-41-01 & 51-43-01.
